# SDR MALA975332

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- Propeller: Hamstd 14RF9
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Heater
- Part number: 8022521
- Condition: Internal Fault
- Location: Nr 3 Blade
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 3390 - DURING FLIGHT, SPARK SHOWERS AROUND LEFT PROP HUB, CREW TURNED OFF PROP HEAT.  SPARKS DISAPPEARED AND RETURNED TO DTW.  MAINTENANCE FOUND NR 3 BLADE HEATER MAT BURNED ON LEFT PROP.  REPLACED NR 3 PROP BLADE.  OPS CHECK GOOD OF PROP HEAT SYSTEM.  (M)
